New Integrals pp 110-130 | Cite as

On some aspects of open multifunctions

  • P. Maritz
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1419)


Topological Space Open Graph Connected Space Baire Space Usual Topology 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J.C. Bellenger and S. Simons, On the zeros of strict multifunctions, Preprint, 22 July 1986.Google Scholar
  2. 2.
    C. Berge, Topological spaces, Oliver and Boyd, Edinburgh-London, 1st English edition, 1963.Google Scholar
  3. 3.
    N. Biswas, On some mappings in topological spaces, Bull. Calcutta Math. Soc. 61(1969), 127–135.MathSciNetzbMATHGoogle Scholar
  4. 4.
    S.E. Bohn and Lee Jong, Semi-topological groups, Amer. Math. Monthly 72(1965), 996–998.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    J. Ceder and S. Levi, On the search for Borel 1 selections, Časopis Pest. Mat. 110(1985), 19–32.MathSciNetzbMATHGoogle Scholar
  6. 6.
    G. Choquet, Convergences, Ann. Univ. Grenoble Sect. Sci. Math. Phys. (N.S.) 23(1948), 57–112.MathSciNetzbMATHGoogle Scholar
  7. 7.
    S.G. Crossley and S.K. Hildebrand, Semi-closure, Tex. J. Sci. 22(1971), 99–112.Google Scholar
  8. 8.
    —, Semi-closed sets and semi-continuity in topological spaces, Tex. J. Sci. 22(1971), 123–126.Google Scholar
  9. 9.
    —, Semi-topological properties, Fund. Math. 74(1972), 233–254.MathSciNetzbMATHGoogle Scholar
  10. 10.
    P. Das, Note on semi-connectedness, Indian J. Mech. Math. 12(1974), 31–34.MathSciNetGoogle Scholar
  11. 11.
    C. Dorsett, Semi-connectedness, Indian J. Mech. Math. 17(1979), 57–63.MathSciNetzbMATHGoogle Scholar
  12. 12.
    R. Engelking, General Topology, Polish Scientific Publishers, Warsaw, 1977.zbMATHGoogle Scholar
  13. 13.
    J. Ewart and T. Lipski, Quasi-continuous multivalued mappings, Math. Slovaca 33(1983), 69–74.MathSciNetzbMATHGoogle Scholar
  14. 14.
    S.P. Franklin, Open and image-open relations, Colloq. Math. 12(1964), 209–211.MathSciNetzbMATHGoogle Scholar
  15. 15.
    D. Gale and A. Mas-Colell, An equilibrium existence theorem for a general model without ordered preferences, J. Math Econom. 2(1975), 9–15. Correction, J. Math. Econom. 6(1979), 297–298.MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    R. Henstock, Theory of Integration, Butterworth, London, 1963zbMATHGoogle Scholar
  17. 17.
    —, A Riemann-type integral of Lebesgue power, Canadian Journal of Math., 20(1968), 79–87.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    S. Kempisty, Sur les fonctions quasicontinues, Fund. Math. 19(1932), 184–197.zbMATHGoogle Scholar
  19. 19.
    J Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter, Czechoslovak Math. Jour. 7(82) (1957), 418–446.MathSciNetzbMATHGoogle Scholar
  20. 20.
    N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70(1963), 36–41.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    S MacLane, An algebra of additive relations, Proc. Nat. Acad. Sci. U.S.A. 47(1961), 1043–1051.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    S.N. Maheshwari and R. Prasad, Some new separation axioms, Ann. Soc. Sci. Bruxelles Sér. I 89(1975), 395–402.MathSciNetzbMATHGoogle Scholar
  23. 23.
    P. Maritz, Almost Baire class one multi-functions, Bull. Austral. Math. Soc. 34(1986), 297–308.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    N.F.G. Martin, Quasi-continuous functions on product spaces, Duke Math. J. 28(1961), 39–44.MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    A. Mas-Colell, A selection theorem for open graph correspondences with star-shaped values, J. Math. Anal. Appl. 68(1979), 273–275.MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    J.F. McClendon, Subopen multifunctions and selections, Fund. Math. 121 (1984), 25–30.MathSciNetzbMATHGoogle Scholar
  27. 27.
    —, On non-contractible valued multifunctions, Pacific J. Math. 115(1984), 155–163.MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    R.M. McLeod, The generalized Riemann integral, The Carus Mathematical Monographs 20, MAA, 1980.Google Scholar
  29. 29.
    E.L. McShane, Unified Integration, Academic Press, New York, 1983.zbMATHGoogle Scholar
  30. 30.
    A. Münnich and A. Száz, An alternative theorem for continuous relations and its applications, Publ. Inst. Math. (Beograd) (N.S.) 33(47) (1983), 163–168.MathSciNetzbMATHGoogle Scholar
  31. 31.
    T. Neubrunn, On Blumberg sets for multifunctions, Bull. Acad. Polon. Sci. Sér. Sci. Math. 30(1982), 109–113.MathSciNetzbMATHGoogle Scholar
  32. 32.
    —, On quasicontinuity of multifunctions, Math. Slovaca 32(1982), 147–154.MathSciNetzbMATHGoogle Scholar
  33. 33.
    W.F. Pfeffer, The Riemann-Stieltjes approach to integration, TWISK 187,CSIR, 1980.Google Scholar
  34. 34.
    V.I. Ponomarev, A new space of closed sets and many-valued continuous mappings of bicompacts, Mat. Sb. (N.S.) 48(90) (1959), 191–212.MathSciNetGoogle Scholar
  35. 35.
    V. Popa, On a decomposition of the quasicontinuity of multifunctions, Stud. Cerc. Mat. 27(1975), 323–328.MathSciNetGoogle Scholar
  36. 36.
    B. Ricceri, On multifunctions of one real variable, J. Math. Anal. Appl. 124(1987), 225–236.MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    W.J. Shafer and H.F. Sonnenschein, Equilibrium in abstract economies without ordered preferences, J. Math. Econom. 2(1975), 345–348.MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    M.S. Stanojević, On multivalued quotient mappings, Publ. Inst Math. (Beograd) (N.S.) 17(31(1974), 155–161.MathSciNetzbMATHGoogle Scholar
  39. 39.
    L.A. Steen and J.A. Seebach (Jr.), Counterexamples in topology, 2nd edition, Springer, New York, 1978.CrossRefzbMATHGoogle Scholar
  40. 40.
    G.T. Whyburn, Continuity of multifunctions, Proc. Nat. Acad. Sci. U.S.A. 54(1965), 1494–1501.MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Yusufov, V.Sh., Open mappings, Uspekhi Mat. Nauk 41 (1986), 185–186.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • P. Maritz
    • 1
  1. 1.University of StellenboschStellenboschSouth Africa

Personalised recommendations